# SDR XNA01007

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 30,023 hours, 15,085 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 120 KTS.  CAPTS AIRSPEED HAD NO INDICATION AT 70 KTS AND INDICATED APPROX 90 TO 100 KTS W/FO''S STBY AIRSPEED AT 120 KTS.  AFTER ABORT W/FO''S INDICATING 70-80 KTS, CAPT''S WAS STUCK AT 100, THEN CAME DOWN BELOW 60 KTS.  FLUSHED CAPT''S PITOT SYSTEM IAW A300 MM 34-11-10 FOUND DEBRIS IN LINES.  TIGHTENED UP CAPT''S PITOT SYSTEM.  ACCOMPLISHED SYS LEAK CHECK IAW A300 MM 34-11-00 & ACCOMPLISHED AIR DATA COMPLETATION CHECK IAW A300 MM 34-11-40.  ALL SYSTEMS NORMAL.
